NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
Bloating and sore nipple
i am 48 years old woman, and i am going through menaupause, i`ve been using premarin cream once/wk,and it`s been a month now; in addition to that, i just start taking vitamin 600mg/and omega-3 fish oil, and now my both niples started sored and hurting and i feel very bloated. Could this be reaction or side effect of these drugs that i am taking??? Please advice..
Premarin cream can cause breast tenderness if used in a high enough dose. Using a small amount once a week would be unlikely to cause symptoms, but if you are using a large amount of it, even though only once a week, you could experience symptoms. If your symptoms do not resolve in a few days, check with your physician.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati